Browse Title Index


 
Issue Title
 
Vol 2, No 2 (2013): November-December, 2013 A General Class Of Estimators For Finite Population Mean In The Presence Of Non-Response When Using The Second Raw Moments Abstract   PDF
MANZOOR KHAN, JAVID SHABBIR
 
Vol 7, No 1 (2015): May-June, 2015 Analysis of Ellis Fluid in Wire Coating Abstract   PDF
Muhammad Ayaz, Taza Gul, Saeed Islam, Muhammad Altaf
 
Vol 1, No 2 (2013): July-August, 2013 Analytical solution of an SEIV epidemic model by Homotopy Perturbation method Abstract   PDF
saeed Islam, Syed Farasat Saddiq, gul zaman, Muhammad Altaf Khan, Sher Afzal Khan, Farooq Ahmad, Murad Ullah
 
Vol 5, No 1 (2014): September-October,2014 CALCULATION OF SHEAR STRENGTH PROBABILITY OF GEOGRIDS USED IN HIGHWAY EMBANKMENTS Abstract   PDF
Tuba Kutuk, Ali Gurbuz
 
Vol 6, No 1 (2015): January-February, 2015 Counting Of Binary Matrices Avoiding Some 2 × 2 Matrices Abstract   PDF
Zahid Raza
 
Vol 3, No 2 (2014): March-April, 2014 Delayed SIR model with latency and saturated incidence rate Abstract   PDF
Muhammad Abdullahi Yau, H.S Ndakwo, Muktari Garba
 
Vol 2, No 2 (2013): November-December, 2013 EIGENVALUES, EIGENVECTORS AND THE CONJUGACY CLASSES OF THE PSEUDO-ORTHOGONAL GROUPS O(n,m) Abstract   PDF
Naila Amir, Muneer Ahmad Rashid
 
Vol 9, No 1 (2016): January-June, 2016 Extension of Sufficient Conditions for P–Valent Starlike and Convex Function Abstract   PDF
Muhammad Arif, Muhammad Ayaz, Muhammad Asad
 
Vol 8, No 1 (2015): September-October, 2015 Fundamental Theorem Of Functions Abstract   PDF
Gezahagne Mulat Addis
 
Vol 3, No 1 (2014): January-February, 2014 GENERAL LORENTZ TRANSFORMATIONS AND APPLICATIONS Abstract   PDF
Naila Amir, Muneer Ahmad Rashid
 
Vol 4, No 1 (2014): May-June, 2014 Global stability analysis of an SIR model with bilinear incidence rate Abstract   PDF
Muhammad Abdullahi Yau, Muktari Garba
 
Vol 5, No 2 (2014): November-December,2014 Hall effects and heat transfer analysis on MHD peristaltic motion of Johnson-Segalman fluid in a compliant wall channel Abstract   PDF
Maryiam Javed, T Hayat
 
Vol 8, No 2 (2015): November-December, 2015 Killing Symmetry in Special Axially Symmetric Static Spacetimes in Teleparalel Theory of Gravitation Abstract   PDF
Tariq Zaman Khan
 
Vol 4, No 2 (2014): July-August, 2014 Numerical and Analtyical Solutions of a Model of Population Dynamics Abstract   PDF
Sidrah Ahmad
 
Vol 2, No 2 (2013): November-December, 2013 Numerical solutions of SVEIRS model by meshless and finite difference methods Abstract   PDF
Nadeem Haider
 
Vol 5, No 2 (2014): November-December,2014 On Banach Lattice Algebras Abstract   PDF
Rusen Yilmaz, Yilmaz Altun
 
Vol 1, No 1 (2013): May-June 2013 Solution of an SEIR Epidemic Model in Fractional Order Abstract   PDF
ANWAR ZEB, GUL ZAMAN, SHAHER MOMANI, VEDAT SUAT ERTÜRK
 
Vol 1, No 1 (2013): May-June 2013 SOME CONVEXITY PROPERTIES FOR A GENERAL INTEGRAL OPERATOR Abstract   PDF
Muhammad Arif, Mohsan Raza, Maslina Darus, Wisal Muhammad
 
Vol 1, No 1 (2013): May-June 2013 Some properties of meromorphic alpha-convex functions and its applications Abstract   PDF
Muhammad Arif, Muhammad Ayaz, Hassan Khan
 
Vol 1, No 2 (2013): July-August, 2013 Some sufficient conditions for alpha convex functions of order beta Abstract   PDF
Muhammad Arif, Askar Ali, Jan Muhammad
 
Vol 6, No 2 (2015): March-April, 2015 Stability Analysis for Discrete Dynamical Models using Mathematica Abstract   PDF
Unal Ufuktepe, Burcin Kulahcioglu
 
Vol 1, No 1 (2013): May-June 2013 Stability analysis of a general SIR epidemic model Abstract   PDF
Roman Ullah, Gul Zaman, Saeed Islam
 
Vol 6, No 1 (2015): January-February, 2015 STABILITY ANALYSIS OF SEIVHR EPIDEMIC MODEL WITH SATURATED INCIDENCE RATE Abstract   PDF
Muhammad Altaf
 
Vol 4, No 2 (2014): July-August, 2014 Teleparallel Homothetic Symmetry of Special Axially Symmetric Static Spacetime Abstract   PDF
Amjad Ali
 
Vol 2, No 1 (2013): September-October 2013 THE TIME-MARCHING MESHLESS METHOD OF FUNDAMENTAL SOLUTIONS FOR WAVE EQUATION Abstract   PDF
Marjan Uddin, Hazrat Ali
 
1 - 25 of 28 Items 1 2 > >> 


ISSN: 2309-0022